English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54924/89265 (62%)
Visitors : 10601188      Online Users : 35
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41399

    Title: Strong linear preservers of symmetric doubly stochastic or doubly substochastic matrices
    Authors: Lin, Shwu-Huey;Tam, Bit-Shun
    Contributors: 淡江大學數學學系
    Keywords: Conformal mapping;Graph theory;Stochastic programming;Theorem proving;Linear preservers;Permutation matrices;Stochastic matrices;Symmetric matrices;Matrix algebra
    Date: 2004-03
    Issue Date: 2013-06-13 11:24:52 (UTC+8)
    Publisher: Philadelphia: Elsevier Inc.
    Abstract: Let denote either the set of n×n symmetric doubly stochastic matrices or the set of n×n symmetric doubly substochastic matrices and let T be a linear map on span . We prove that if and only if there exists an n×n permutation matrix P such that T(X)=PtXP for all . Our proofs make use of the concept of neighborly extreme points of a polytope and depend on some intricate graph theory.
    Relation: Linear Algebra and Its Applications 379(1), pp.179-200
    DOI: 10.1016/S0024-3795(03)00452-X
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    0024-3795_379(1)p179-200.pdf279KbAdobe PDF109View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback